| Catalog Number |
2C6401 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an interlink system solution set was leaking from the middle of the tubing.The leak was further described as a slow drip from the middle of the tubing when under pressure from an unspecified infusion pump.This was observed during use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Date of event/device available for evaluation: this event occurred between november 2022 to december 2022.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Correction b5: change to an unspecified quantity of interlink system solution sets were leaking; ¿at least 3 incidents¿ (quantity reported as one on initial).H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.